# SDR AALA2020080439005

- Difficulty date: July 28, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,168 hours, 7,297 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175605200
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  DELAMINATED FLOOR PANEL, 261PF, AFT CABIN WET AREA.  REPLACED FLOOR PANEL 261PF WITH REPLACEMENT MATERIALS PER A319 SRM 53-02-00-300-011, & IRM 9701, REV. I.
